How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Cameron Your Own Question
Dr. Cameron
Dr. Cameron, Doctor
Category: Medical
Satisfied Customers: 12910
Experience:  American Board Certified in Emergency Medicine and Ivy League trained. Medical Review Officer trained in Drug Testing
16455829
Type Your Medical Question Here...
Dr. Cameron is online now
A new question is answered every 9 seconds

light headed, tinitus, numbness of tongue

Resolved Question:

light headed, tinitus, numbness of tongue
Submitted: 6 years ago.
Category: Medical
Expert:  Dr. Cameron replied 6 years ago.

any other medical problems or medications?

Customer: replied 6 years ago.
I have been taking Livial for a few years now, mainly for hot flushes. Sometimes I take something to help me sleep but not all the time.
Expert:  Dr. Cameron replied 6 years ago.

Any weakness of the face or arms or legs (or numbness elsewhere)?

How long has this been going on?

 

Customer: replied 6 years ago.
There is no numbness anywhere else. It is just a funny feeling that comes over sometimes several times a day, I haven't really looked at what I am doing at the time. I know sometimes at work it happens and lasts approximately half an hour. Then I feel Ok but still have the tinitus. I feel that I feel lightheaded like I am maybe taking drugs or something, it is hard to describe. Sometimes I even feel my tongue go fuzzy and numb feeling. I know it sounds weird. That is probably why I haven't gone to a Doctor.
Expert:  Dr. Cameron replied 6 years ago.

Thanks

Well, to be honest with you, your symptoms could be related to stress, but this could also be a neurological process. In particular you may not be getting enough blood flow to certain parts of the brain which are giving you the symptoms (mini-strokes or transient ischemic attacks). Other causes may be vitamin deficiencies.

At any rate, it is absolutely imperative that you see a doctor for evaluation. ASAP. Particularly if this is getting worse. Realistically, you should go to the ER. In particular, this could be a transient ischemic attack of the vertebrobasilar circulation.

 

http://books.google.com/books?id=3NSRzI045z0C&pg=PA64 &lpg=PA64&dq=lightheadedness+tinnitus+tongue+numbness+posterior+circulation+tia&source=bl&ots=Brs5J-R3JT&sig=SA1KlmVqWvopJdmNSS5sE8KxdBs&hl=en&ei=_AYvS8yOMY2wswOC5bXXAw&sa=X&oi=book_result&ct=result&resnum=1&ved=0CAgQ6AEwAA#v=onepage&q=lightheadedness%20tinnitus%20tongue%20numbness%20posterior%20circulation%20tia&f=false

 

Warm regards

 

Dr. Cameron and 2 other Medical Specialists are ready to help you

Related Medical Questions